# SDR REXA201100584

- Difficulty date: September 23, 2011
- Submitted: September 25, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 24,853 hours, 22,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM CRACKED IN LOWER RADIUS OTBD OF LBL 9 AND RBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-926 & BOMBARDIER SERVICE CORPORATION STANDARD  REPAIR 601R-53-0110.
